Advice against use of copper chlorophyllin complexes

general questions and discussions

Moderator: admin

Advice against use of copper chlorophyllin complexes

Postby Health_Comes_First » Mon Aug 25, 2014 9:15 pm

I posted this in the supplements forum, but I feel it should go in general discussion to. Apologies if the mods disagree with this.

Please consult your doctor before use of copper chlorophyllin complexes and similar products. Keep in mind that they dietary supplements rather than clinically tested medicines, meaning that they are not held to the same rigorous testing or safety requirements that prescription drugs are.

Most copper supplements are sold in 2mg tablets, with as little as 10mg/day being potentially toxic. The side effects of using copper chlorophyllin complexes suggests they could contain far higher than safe amounts of copper, even taking 1/2/pill per day.

Symptoms of copper toxicity include black tarry stools; stomach cramps; diarrhrea and/or constipation; other changes in bowel habits such as a long-term change in size, shape, colour or consistency, e.g.o thin "pencil" stools could indicate a blockage in the stomach or bowel, potentially caused by a tumour or cancer. Other symptoms include heart/chest pains or other pains such as shooting pains in the arms; fatigue and achiness.
Long-term copper toxicity has been linked to stomach and lung cancers, so oral use of supplements with dangerously high levels of copper could greatly increase risk of stomach cancer.

Black tarry stools are symptomatic of bleeding in the stomach or gastrointestinal tract, it is a very worrying sign and if it occurs you should discontinue use and seek medical help. The symptoms of copper toxicity are similar to that of stomach cancer.

Having green stools is not necessarily harmless either, and likely not caused by the chlorophyllin or a dye in the pills. Bile is green when produced, but turns yellow and then brown in the bowel as food is emulsified and digested. Green stools indicate that food has passed through the bowels too quickly, not allowing time for bile to healthily digest food. Hand in hand with diarrhrea it is a very worrying symptom and not a desirable long-term effect. The metabolism is a delicate balance and it is unnatural and harmful to speed it up in this way.

I realise that many people reading this will suffer from crippling anxiety from chronic body odor issues caused by hormonal activity outside of their control. I understand and sympathise, but this is not a good solution. It is little comfort to suggest that the best way to tackle it is through diet and hiding it through bathroom products, as I know it is inadequate. Please do not take risks with your health. Do not let desperation to fix a problem overcome your sense and rationality.
If you do use these complexes, consult a specialist GI doctor first, be conservative with doses (do not take whole pills at a time), monitor all of the side effects and have regular check ups.
Health_Comes_First
 
Posts: 1
Joined: Mon Aug 25, 2014 9:11 pm

Return to general tmau topics

Who is online

Users browsing this forum: No registered users and 1 guest

cron